Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 131, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 17, 2022, 9:56 PM CDT for Escambia County, Florida; George County, Mississippi; Baldwin County, Mobile County, Alabama. It was in force for 49 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2022, 9:56 PM CDT (02:56 UTC)
- Expired
- Apr 17, 2022, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, George County, MS
The radar
The Mobile radar (KMOB), 31 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 10:09 PM CDT | TSTM WND DMG | Theodore, AL | POWER OUTAGES NEAR THEODORE HIGH SCHOOL. |
| Apr 17, 10:18 PM CDT | TSTM WND DMG | Bay Minette, AL | POWERLINES AND TREES DOWN. TRANSFORMER POSSIBLY DOWN CAUSING FIRE. |
| Apr 17, 10:22 PM CDT | TSTM WND GST 60 | Montrose, AL | MEASURED BY HANDHELD INSTRUMENT. |
| Apr 17, 10:25 PM CDT | TSTM WND GST 60 | Fairhope, AL | PHOTOS RELAYED VIA SOCIAL MEDIA OF TREES DOWN, DAMAGED FENCE AND SHED AND YARD FURNITURE TOSSED ABOUT. ALSO A LARGE TRAMPOLINE TOSSED UP AGAINST THE SIDE OF A HOUSE. |
| Apr 17, 10:26 PM CDT | TSTM WND DMG | Fairhope, AL | PART OF A TREE DOWN ON COUNTY ROAD 34 WEST OF HIGHWAY 181. |
| Apr 17, 10:35 PM CDT | TSTM WND DMG | Robertsdale, AL | POWER LINES DOWN AND POWER OUT AROUND COUNTY ROAD 71. |
| Apr 17, 10:35 PM CDT | TSTM WND DMG | Robertsdale, AL | TREES DOWN ON COUNTY ROAD 87 AND PONDEROSA FARM ROADS. |
| Apr 17, 10:35 PM CDT | TSTM WND GST 70 | 2 S Gateswood, AL | A NUMBER OF TREES WERE BLOWN DOWN ALONG ABOUT A 1 MILE STRETCH OF COUNTY ROAD 64 SOUTH OF GATESWOOD. |
| Apr 17, 10:38 PM CDT | TSTM WND DMG | 3 Ese Robertsdale, AL | PUBLIC RELAYED PICTURES OF NUMEROUS SNAPPED SOFTWOOD TREES, A DESTROYED SHED AND A BLOWN OVER CAR PORT. WINDS ESTIMATED TO BE 90 TO 100 MPH BASED OFF DAMAGE INDICATORS. REPORT VIA SOCIAL MEDIA AND TIME ESTIMATED BY RADAR. |
| Apr 17, 10:48 PM CDT | TSTM WND GST 39 | East End Of Dauphin, AL | 34 KNOTS MEASURED BY NATIONAL OCEAN SERVICE MARINE PLATFORM. |
| Apr 17, 10:54 PM CDT | TSTM WND GST 47 | Fort Morgan, AL | 41 KNOTS MEASURED BY NATIONAL OCEAN SERVICE MARINE PLATFORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 17, 4:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1303 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted.
005
WUUS54 KMOB 180256
SVRMOB
ALC003-097-FLC033-MSC039-180345-
/O.NEW.KMOB.SV.W.0131.220418T0256Z-220418T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
956 PM CDT Sun Apr 17 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Mobile County in southwestern Alabama...
Baldwin County in southwestern Alabama...
West central Escambia County in northwestern Florida...
Southeastern George County in southeastern Mississippi...
* Until 1045 PM CDT.
* At 956 PM CDT, severe thunderstorms were located along a line
extending from near Mount Vernon to 5 miles east of Big Point,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Foley, Theodore, Chickasaw,
Satsuma, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Creola, Point Clear, Dauphin Island and Loxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning is
occurring with these storms. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3014 8786 3022 8800 3022 8822 3038 8841
3038 8840 3074 8841 3074 8854 3115 8795
3115 8790 3117 8790 3114 8787 3117 8789
3117 8788 3116 8788 3117 8785 3119 8787
3121 8787 3121 8785 3124 8786 3074 8740
TIME...MOT...LOC 0256Z 301DEG 33KT 3107 8798 3058 8839
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL1 follow-up statement
037
WWUS54 KMOB 180302
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1002 PM CDT Sun Apr 17 2022
MSC039-180312-
/O.CAN.KMOB.SV.W.0131.000000T0000Z-220418T0345Z/
George MS-
1002 PM CDT Sun Apr 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEORGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Alabama...and northwestern Florida.
LAT...LON 3022 8822 3038 8841 3038 8840 3074 8841
3115 8795 3115 8790 3117 8790 3114 8787
3117 8789 3117 8788 3116 8788 3117 8785
3119 8787 3121 8787 3121 8785 3124 8786
3074 8740 3022 8780
TIME...MOT...LOC 0302Z 301DEG 33KT 3105 8794 3056 8835
$$
ALC003-097-FLC033-180345-
/O.CON.KMOB.SV.W.0131.000000T0000Z-220418T0345Z/
Mobile AL-Baldwin AL-Escambia FL-
1002 PM CDT Sun Apr 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR MOBILE...BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES...
At 1002 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Mount Vernon to 5 miles north of
Grand Bay, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Foley, Theodore, Chickasaw, Satsuma,
Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre, Creola, Point
Clear, Dauphin Island and Loxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3022 8822 3038 8841 3038 8840 3074 8841
3115 8795 3115 8790 3117 8790 3114 8787
3117 8789 3117 8788 3116 8788 3117 8785
3119 8787 3121 8787 3121 8785 3124 8786
3074 8740 3022 8780
TIME...MOT...LOC 0302Z 301DEG 33KT 3105 8794 3056 8835
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 8:26 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 17, 8:26 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Mobile AL 826 PM CDT Sun Apr 17 2022 .MESOANALYSIS UPDATE...Current analysis shows a northward- moving outflow boundary located just north of the FL Panhandle-AL border, stretching northwest through central Wayne county in MS. This attaches to a surface low, which has also formed over southwest MS and is beginning to lift northeast. To the south of the boundary, air remains moderately unstable, with MLCAPEs of 1000 to 2000 J/kg. Upstream in southern MS and eastern LA, where temperatures are in the upper 70s to low 80s, MLCAPEs rise to 2000 to 2500 J/kg. Looking at the kinematics at play, strong diffluence aloft is present over southern Mississippi due a split 300mb flow, with a northwesterly jet over Louisiana and a west- southwesterly jet over the Tennessee River Valley. A stout shortwave trough is currently located over the MS River valley and is quickly moving eastward. Additionally, VAD analysis profiles over KMOB suggest that a low level jet may be forming as 1km winds have increased to around 30 to 35 knots. The best differential divergence has entered our southeast MS counties and is beginning to spread into southwestern AL. As this occurs, the outflow boundary will serve as a focus point for storms to develop and move along. As stated above, storms along and south of the boundary will have plenty of instability to work with, as well as PWATs of 1.5 to 1.7 inches. Model soundings also suggest that dry air remains present above 700mb. With this dry air in place and 0-6km bulk shear values ranging from 45 to 55kts, these storms have the potential to produce large hail up to at least golf ball sized. Damaging downburst winds may also be possible in some of the stronger storms. Additionally, with the forming southwesterly low level jet and light southeasterly winds at the surface, hodographs along and south of the outflow boundary are gaining more curvature, thus increasing SRH values. Therefore one or two brief tornadoes cannot be ruled out. The severe risk will push southeastward throughout the remainder of the evening, moving offshore/east of our area around, or a little after midnight. /96 && .PREV DISCUSSION... /issued 615 PM CDT Sun Apr 17 2022/ AVIATION... 00Z issuance...Upper level MVFR to VFR conditions with local low MVFR to IFR conditions in locally heavy rain were noted across the forecast area at 23z. These local drops will continue in the eastward moving convection through the evening. Additional strong thunderstorms will move over the forecast area from the west in the overnight hours ahead of an approaching cold front, bringing local drops to low end MVFR/IFR in locally heavy rains. Southerly winds around 10 knots will shift to northwesterly around 10 knots after 08z as the cold front moves across inland southeast Mississippi to southwest Alabama and the western Florida Panhandle. /16 PREV DISCUSSION... /issued 403 PM CDT Sun Apr 17 2022/ NEAR TERM UPDATE /Now Through Monday/...An upper-level trough, located over New England will continue to lift northeast. Another larger trough, currently over the north-central US, will take on a negative tilt as it digs southeastward during the period. Out ahead of the large trough, a pronounced lead shortwave trough is currently approaching the ArkLaTex region. This shortwave will continue to quickly move off to the east, passing over our region by early Monday morning. At the surface, a stationary frontal boundary, located over our northern counties, will slowly lift to the north during the day today. In response to the lead shortwave trough, a low looks to develop along the stationary boundary over Mississippi and quickly push to the northeast. As it does so, it will effectively lift the boundary north and allow for a cold front to sweep through the region by Monday morning. Current analysis shows that showers and thunderstorms have moved into southeast Alabama in response to a weak shortwave impulse moving within diffluent northwesterly flow aloft. Over our region, deep-layer moisture is currently in place across the region, with PWATs estimated to be around 1.4 to 1.7 inches. 12z soundings from KLIX and KJAN do show the presence of a dry layer between 700 and 500mb, which, with northwesterly flow aloft, has likely advected into the local area. With the dry layer in place and decent lapse rates, MLCAPEs have increased to 1500 to 2000 J/kg. DCAPEs across the region have also increased to 700 to 900 J/kg, with 900 to 1100 J/kg located upstream in western Mississippi and eastern Louisiana. 0-6km Bulk Shear values of 40 to 45 kts are also present across the region, but with 850mb winds only at 15 to 20 kts, 0-1km SRH values remain low at this time, at approximately 50 to 100 m2/s2. By the early evening hours, another area of differential divergence will move into our region as the lead shortwave approaches from the northwest. With the current PWAT and CAPE values in place, there will likely be an uptick in shower and thunderstorm activity through the afternoon. Decent shear values and high DCAPE values also suggest that some storms can become strong to severe by producing damaging winds of up to 60 mph and large hail (quarter-sized or greater). By the evening, models continue to suggest the development of a weak 25 to 30 kt low level jet. If this were to occur, this could be just enough to bring some curvature to the hodographs, which in turn may lead to an increase of 0-1km SRH values to the 100 to 150 m2/s2 range. Therefore, one or two brief tornadoes cannot be ruled out this evening. Heavy rainfall will also be possible in some of the heavier storms. If storms set up and train across the same regions, this could lead to localized flash flooding, especially for urban and low-lying areas. By late evening into early Monday morning, the cold front will approach the region. Some showers and a few thunderstorms will be possible as it passes through, however, PWATs will have decreased to 1.2 to 1.4 inches and instability values will have dropped off due to the combination of the loss of daytime heating and previous storm activity. Therefore, by this point, expect the threat of severe weather to have decreased. The front pushes through the area by mid morning, giving way to cooler and drier conditions. Lows tonight will be in the 60s across the area. Highs on Monday will remain in the 70s. /96 SHORT TERM /Monday night Through Wednesday night/...A negatively tilted upper trof over the eastern states into the Bahamas moves off into the western Atlantic through Tuesday night while a large surface ridge builds from the central states into the eastern states. This pattern promotes a deep layer northerly flow over the forecast area through Tuesday along with dry conditions. The surface ridge becomes oriented over the eastern states into the western Atlantic Wednesday into Wednesday night as another upper trof progresses across the northern Plains to the Great Lakes region. This allows for a southerly/southeasterly flow to develop but the return of moisture to the area is not expected to be sufficient to support pops and have continued with a dry forecast through the remainder of the period. Lows Monday night and Tuesday night range from the mid 40s to the lower/mid 50s at the coast. Milder overnight temperatures follow for Wednesday night when lows range from the mid 50s inland to the lower 60s near the coast. Highs on Tuesday range from around 70 well inland to the mid 70s closer to the coast, then Wednesday will be warmer with highs 75 to 80. A low risk of rip currents is expected through the period. /29 EXTENDED TERM /Thursday Through Sunday/...An upper ridge builds over the southeastern states through Friday and phases with another upper ridge which progresses across the central states into the eastern states. This results in a large upper ridge pattern over the eastern states which persists through Saturday then begins to move off into the western Atlantic on Sunday as a large upper trof advances across the central states. A surface ridge remains in place over the southeastern states through Saturday then weakens on Sunday as a cold front approaches from the west. Subsidence associated with the upper ridge building over the region will favor dry conditions continuing over the forecast area through Saturday. As the upper ridge begins to move off to the east on Sunday, abating subsidence allows for improving deep layer moisture mainly over the western portion of the area and will have slight chance pops return to the western portion of the area by Sunday afternoon. /29 MARINE...A light to occasionally moderate south to southwesterly flow tonight will become a moderate northerly flow by Monday morning in the wake of a cold front. Strong flow will then develop Monday night, along with building seas. Therefore, a Small Craft Advisory will likely be needed from Monday night through Tuesday afternoon. Moderate to at times strong east to southeasterly flow is anticipated through midweek. /96 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, Apr 17, 7:55 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
755 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL MINEOLA 31.28N 87.64W
04/17/2022 M1.75 INCH MONROE AL EMERGENCY MNGR
&&Local storm report, Apr 17, 8:15 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 4 WSW URIAH 31.29N 87.56W
04/17/2022 E1.75 INCH MONROE AL COUNTY OFFICIAL
GOLF BALL SIZED HAIL REPORTED SOUTHWEST OF
URIAH BY COUNTY EMA.
&&
SAMLocal storm report, Apr 17, 8:35 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL URIAH 31.31N 87.50W
04/17/2022 M1.75 INCH MONROE AL SHIP
PHOTOS POSTED ON SOCIAL MEDIA.
&&Local storm report, Apr 17, 8:37 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL URIAH 31.31N 87.50W
04/17/2022 M1.75 INCH MONROE AL PUBLIC
PHOTOS POSTED ON SOCIAL MEDIA.
&&Local storm report, Apr 17, 8:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
855 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL RICHTON 31.35N 88.94W
04/17/2022 M1.00 INCH PERRY MS PUBLIC
0808 PM HAIL URIAH 31.31N 87.50W
04/17/2022 M2.00 INCH MONROE AL PUBLIC
PHOTO POSTED ON SOCIAL MEDIA.
&&Local storm report, Apr 17, 9:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
940 PM CDT SUN APR 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TORNADO BEAUMONT 31.17N 88.92W
04/17/2022 PERRY MS EMERGENCY MNGR
MAJOR DAMAGE AND TORNADIC DEBRIS SIGNATURE
DETECTED ON RADAR.
0901 PM TORNADO AVERA 31.30N 88.74W
04/17/2022 GREENE MS EMERGENCY MNGR
DAMAGE AND TORNADIC DEBRIS SIGNATURE
DETECTED ON RADAR. ONE INJURY.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 8:28 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 62 min |
| Apr 17, 9:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 49 min |
| Apr 17, 10:15 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 45 min |
| Apr 17, 10:34 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 56 min |
| Apr 17, 10:38 PM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 52 min |
| Apr 17, 10:40 PM CDT | Tornado Warning | MOB | Escambia | 50 min |
| Apr 17, 11:04 PM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 41 min |
| Apr 17, 11:05 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 4 hr |
| Apr 17, 11:27 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 63 min |
| Apr 18, 8:36 AM CDT | River Flood Warning | MOB | Escambia | 24 hr |
| Apr 18, 8:38 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 25 hr |
| Apr 17, 7:38 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 52 min |
| Apr 17, 8:12 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 48 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | MOB | Perry | 32 min |
| Apr 17, 8:25 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Stone, Wayne | 50 min |
| Apr 17, 8:57 PM CDT | Tornado Warning | MOB | Greene, Perry | 33 min |
| Apr 17, 9:03 PM CDT | Tornado Warning | MOB | Greene | 27 min |
| Apr 17, 9:07 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 53 min |
| Apr 17, 9:08 PM CDT | Flash Flood Warning | MOB | Greene, Perry, Wayne | 6 hr |
| Apr 17, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | George, Stone | 28 min |
| Apr 17, 9:20 PM CDT | Tornado Warning | MOB | Greene | 22 min |
| Apr 18, 12:21 AM CDT | Special Weather Statement | MOB | Greene, Perry | 39 min |
| Apr 18, 8:46 AM CDT | River Flood Warning | MOB | George, Greene, Perry | 6 days |
| Apr 18, 8:49 AM CDT | River Flood Warning | MOB | George, Greene, Jackson | 6 days |
| Apr 17, 7:35 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 40 min |
| Apr 17, 8:09 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 51 min |
| Apr 17, 8:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 54 min |
| Apr 17, 9:51 PM CDT | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Apr 17, 9:56 PM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 17, 10:11 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Apr 17, 11:06 PM CDT | Special Marine Warning | MOB | 114 min | |
| Apr 17, 11:37 PM CDT | Special Weather Statement | MOB | Covington | 53 min |
| Apr 18, 12:08 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 18, 12:53 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 18, 2:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| Apr 18, 2:35 AM CDT | Small Craft Advisory | MOB | 34 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.